Error message

  • Deprecated function: Methods with the same name as their class will not be constructors in a future version of PHP; views_display has a deprecated constructor in require_once() (line 3139 of /services15/webpages/util/e/m/emedicine.site.aplus.net/emedicinelive.com/public/includes/bootstrap.inc).
  • Deprecated function: Methods with the same name as their class will not be constructors in a future version of PHP; views_many_to_one_helper has a deprecated constructor in require_once() (line 113 of /services15/webpages/util/e/m/emedicine.site.aplus.net/emedicinelive.com/public/sites/all/modules/ctools/ctools.module).

Psychiatry

Atypical anti-psychotic medications increases the risk of sudden cardiac death

The incidence of sudden cardiac death in users of atypical anti-psychotics like clozapine, risperidone, quetiapine and olanzapine is almost twice that of individuals who do not take these drugs. Sudden cardiac death is a sudden pulseless condition that is fatal, precipitated by ventricular tachyarrhythmia in the absence of known non-cardiac cause. This risk of sudden cardiac death increases with increased dose of the anti-psychotic medications. Of late atypical anti-psychotics are being...

More Articles

Pages